Jump to content
  • Sign Up
Sign in to follow this  
rss

PubMed RSS Feed - -Erythematous Crusted Papules on Face Arising in an Immunocompromised Child With Chemotherapy-Induced Acral Erythema.

Recommended Posts

Icon for Atypon Related Articles

Erythematous Crusted Papules on Face Arising in an Immunocompromised Child With Chemotherapy-Induced Acral Erythema.

Clin Pediatr (Phila). 2019 04;58(4):478-481

Authors: Paci KM, Wink R, Blatt J, Morrell DS, Googe PB, McShane DB

PMID: 30674201 [PubMed - indexed for MEDLINE]

{url} = URL to article

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...